# SDR 2010FA0001139

- Difficulty date: October 14, 2010
- Submitted: October 25, 2010
- Operation: General aviation
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 75060
- Condition: Mismanufactured
- Location: Connecting Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW CONNECTING ROD BOLTS.  ON INCOMING INSP FOUND BOLT HEAD TO BE INAPPROPRIATELY MARKED WITH PART NUMBER AND OUTSOURCE MFG.  BOLTS ARE STRETCH BOLTS AND HEAD MARKING INTERFERE WITH THE ABILITY TO MEASURE STRETCH AT INSTALLATION.
